# SDR SWAA2023050122731

- Difficulty date: March 31, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727C TO BS787 AT LEVEL STR26L WL156; LBL21 AFT CARGO COMPARTMENT 2023-219793<[01] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 AT LEVEL STR26L WL156; LBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 AT LEVEL STR26L WL156; LBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203 SHEET 1; SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
